sunmark 2% - 0.1% Diphenhydramine HCl / Zinc Acetate Itch Relief Cream 1 oz Tube

#49348085472
Get extra strength itch relief from 2% diphenhydramine HCl / 0.1% zinc acetate antihistamine cream that temporarily relieves pain and itching associated with insect bites; minor burns; sunburn; minor skin irritations; minor cuts; scrapes and rashes caused by poison ivy, poison oa… read more

Subscribe & Save!

20% OFF Today when you start Auto Deliveries! Plus, 5% on recurring orders. Learn More


$11.62
Delivery Within 3-5 Business Days
Adding to cart… The item has been added

Description

Get extra strength itch relief from 2% diphenhydramine HCl / 0.1% zinc acetate antihistamine cream that temporarily relieves pain and itching associated with insect bites; minor burns; sunburn; minor skin irritations; minor cuts; scrapes and rashes caused by poison ivy, poison oak and poison sumac.

  • Extra strength itch relief
  • 2% diphenhydramine hydrochloride, 0.1% zinc acetate
  • Compare to active ingredients in Extra Strength Benadryl® cream
  • 1-ounce tube
  • Benadryl is a registered trademark of Kenvue

Product Specifications

Brand:
SKU:
917182EA
MPN:
49348085472
UPC:
010939198440
Application:
Itch Relief
Manufacturer:
McKesson Brand
Active Ingredients:
Diphenhydramine HCl / Zinc Acetate
Strength:
2% - 0.1% Strength
Form:
Cream
Volume:
1 oz.
Container Type:
Tube
Latex Indicator:
Latex Free
FSA Prospect:
Yes
Condition:
New
Availability:
Delivery Within 3-5 Business Days

Warranty Information

If you are not completely satisfied with any McKesson Brands product, you may return it for a full refund or credit within 45 days from the purchase date. McKesson Brands satisfaction guarantee is limited to products purchased directly from Simply Medical.

You May Also Like